Alert archive / Maine / Gale Warnings in 2018

Gale Warning 39, NWS Gray, ME

December 20, 2018

NWS Gray, ME issued this gale warning at Dec 20, 2018, 2:37 AM EST. It took effect at Dec 21, 2018, 8:00 AM EST. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 20, 2018, 2:37 AM EST (07:37 UTC)
In effect from
Dec 21, 2018, 8:00 AM EST
Expired
Dec 22, 2018, 12:42 AM EST
In force
17 hr
Issued by
NWS Gray, ME

The text

As transmitted.

998 
WHUS71 KGYX 200737
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
237 AM EST Thu Dec 20 2018


ANZ150-152-154-202145-
/O.UPG.KGYX.GL.A.0022.181221T1700Z-181222T0500Z/
/O.NEW.KGYX.GL.W.0039.181221T1300Z-181222T0600Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
237 AM EST Thu Dec 20 2018

...GALE WARNING IN EFFECT FROM 8 AM FRIDAY TO 1 AM EST SATURDAY...

The National Weather Service in Gray has issued a Gale Warning,
which is in effect from 8 AM Friday to 1 AM EST Saturday. The
Gale Watch is no longer in effect.

* WINDS...Southeast 20 to 30 kt with gusts up to 45 kt.

* SEAS...11 to 16 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

ANZ151-153-202145-
/O.NEW.KGYX.GL.W.0039.181221T1300Z-181222T0600Z/
Penobscot Bay-Casco Bay-
237 AM EST Thu Dec 20 2018

...GALE WARNING IN EFFECT FROM 8 AM FRIDAY TO 1 AM EST SATURDAY...

The National Weather Service in Gray has issued a Gale Warning,
which is in effect from 8 AM Friday to 1 AM EST Saturday.

* WINDS...Southeast 15 to 25 kt with gusts up to 40 kt.

* SEAS...7 to 10 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$
6 follow-up statements
388 
WHUS71 KGYX 202014
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
314 PM EST Thu Dec 20 2018

ANZ150>154-211015-
/O.CON.KGYX.GL.W.0039.181221T1300Z-181222T0600Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
314 PM EST Thu Dec 20 2018

...GALE WARNING REMAINS IN EFFECT FROM 8 AM FRIDAY TO 1 AM EST
SATURDAY...

* WINDS...Southeast 20 to 30 kt with gusts up to 45 kt.

* SEAS...13 to 18 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$
394 
WHUS71 KGYX 202016
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
316 PM EST Thu Dec 20 2018

ANZ150-152-154-211030-
/O.CON.KGYX.GL.W.0039.181221T1300Z-181222T0600Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
316 PM EST Thu Dec 20 2018

...GALE WARNING REMAINS IN EFFECT FROM 8 AM FRIDAY TO 1 AM EST
SATURDAY...

* WINDS...Southeast 20 to 30 kt with a few gusts up to 50 kt.

* SEAS...13 to 18 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

ANZ151-153-211030-
/O.CON.KGYX.GL.W.0039.181221T1300Z-181222T0600Z/
Penobscot Bay-Casco Bay-
316 PM EST Thu Dec 20 2018

...GALE WARNING REMAINS IN EFFECT FROM 8 AM FRIDAY TO 1 AM EST
SATURDAY...

* WINDS...Southeast 15 to 25 kt with gusts up to 45 kt.

* SEAS...6 to 11 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$
706 
WHUS71 KGYX 210833
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
333 AM EST Fri Dec 21 2018

ANZ150-152-154-212245-
/O.CON.KGYX.GL.W.0039.181221T1300Z-181222T0600Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
333 AM EST Fri Dec 21 2018

...GALE WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 1 AM
EST SATURDAY...

* WINDS...South 20 to 30 kt with gusts up to 45 kt.

* SEAS...12 to 17 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

ANZ151-153-212245-
/O.CON.KGYX.GL.W.0039.181221T1300Z-181222T0600Z/
Penobscot Bay-Casco Bay-
333 AM EST Fri Dec 21 2018

...GALE WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 1 AM
EST SATURDAY...

* WINDS...Southeast 15 to 25 kt with gusts up to 40 kt.

* SEAS...6 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$
380 
WHUS71 KGYX 211529 AAA
MWWGYX

URGENT - MARINE WEATHER MESSAGE...UPDATED
National Weather Service Gray ME
1029 AM EST Fri Dec 21 2018

ANZ150-152-154-220530-
/O.CON.KGYX.GL.W.0039.000000T0000Z-181222T0600Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
1029 AM EST Fri Dec 21 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY...

* WINDS...South 20 to 30 kt with gusts up to 45 kt.

* SEAS...12 to 17 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

ANZ151-153-220530-
/O.CON.KGYX.GL.W.0039.000000T0000Z-181222T0600Z/
Penobscot Bay-Casco Bay-
1029 AM EST Fri Dec 21 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY...

* WINDS...South 15 to 25 kt with gusts up to 45 kt.

* SEAS...6 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$
831 
WHUS71 KGYX 212003
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
303 PM EST Fri Dec 21 2018

ANZ150-152-154-220600-
/O.CON.KGYX.GL.W.0039.000000T0000Z-181222T0600Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
303 PM EST Fri Dec 21 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY...

* WINDS...South 20 to 30 kt with gusts up to 45 kt.

* SEAS...10 to 15 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

ANZ151-153-220600-
/O.CON.KGYX.GL.W.0039.000000T0000Z-181222T0600Z/
Penobscot Bay-Casco Bay-
303 PM EST Fri Dec 21 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY...

* WINDS...South 15 to 25 kt with gusts up to 40 kt.

* SEAS...6 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$
730 
WHUS71 KGYX 220542
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
1242 AM EST Sat Dec 22 2018

ANZ150>154-221945-
/O.CAN.KGYX.GL.W.0039.000000T0000Z-181222T0600Z/
/O.NEW.KGYX.SC.Y.0109.181222T0542Z-181223T1000Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
1242 AM EST Sat Dec 22 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EST SUNDAY...
...GALE WARNING IS CANCELLED...

The National Weather Service in Gray has issued a Small Craft
Advisory, which is in effect until 5 AM EST Sunday. The Gale
Warning has been cancelled.

* WINDS...Southwest 15 to 25 kt with gusts up to 30 kt. Occasional
  gusts around 35 kt possible Saturday night.

* SEAS...10 to 15 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this gale warning went out at Dec 19, 9:36 PM EST, 5 hours 1 minute earlier.

Area forecast discussion, Dec 19, 9:36 PM EST, 5 hours 1 minute before
Area Forecast Discussion
National Weather Service Gray ME
936 PM EST Wed Dec 19 2018

.SYNOPSIS...
High pressure drifts offshore tonight into Thursday. It will be
another cool night, but not as cold as previous ones. Late
Thursday and early Friday a strong storm system will approach
from the west. Low level cold will be stubborn to move out and
precipitation may start as brief freezing rain away from the
coast, but quickly will give way to warming temperatures and
rain. Rain may be heavy at times, and will lead to rising rivers
and potential break up ice jams on rivers currently frozen. The
storm system will be slow to move through the area, with showery
weather hanging on into the first half of the weekend.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
935 PM...Only some minor changes to sky, and some T/Td changes
based on current obs, but overall mins don;t differ by more than
a degree or two in most spots.

625 PM...Very minor adjustments with this update. A few more
cirrus thru this evening, and a few tweaks to temps overnight
based on current obs, with some pretty good post-sunset rad
cooling in the mtn valleys so far, although clouds will slow
this somewhat. Overall mins were not changed significantly.

Warm front is lifting across the region this afternoon. To the N
of it cold stratocu has formed...but it is struggling to build
Swd past the higher terrain of Nrn NH and Wrn ME. I expect this
trend to continue into the evening...with gradual clearing from
the SW behind the warm front.

With only high clouds behind that...high pressure remaining in
control will allow for some radiational cooling overnight.
Given that pattern has been fairly persistent lately...blended
in more of the bias corrected MOS guidance for low temps.
Typical cold spots will be cold again...but warmer than last
couple of nights with return flow starting.

Thu high pressure remains in control...with relatively shallow
mixing. Despite that...warming temps aloft will allow for temps
to climb just above normal. Clouds begin to increase from the W
late in the day...with precip approaching SWrn NH.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
Precipitation chances begin to increase Thursday evening as the
system approaches from the southwest, thus beginning our mixed
precipitation event that will extend through Friday morning.
Temperatures will be in the upper 20s to lower 30s at the onset
while temperatures aloft will be above freezing. While it is not
completely out of the question that sleet is a part of that
mix, it is most likely that freezing rain is the only frozen
precipitation we see. The three southern New Hampshire counties
may be the only locations in the CWA that do not see any
freezing rain, but the rest of our region can expect anywhere
from a couple of hundredths to a tenth or more of ice
accumulation. By 13Z, temperatures will be warm enough that any
freezing rain occurring will be confined to the mountains and
foothills and points north. At any rate, the Friday morning
commute looks to be a slick one for parts of the CWA.

By late Friday morning, the precip should have changed to all
rain throughout the CWA...and this rain will continue through
the day and into the early morning hours on Saturday. All in all,
total rainfall amounts throughout the CWA are expected to range
from 1 to 3 inches, with the highest amounts expected south and
east of the mountains. We have issued a Flood Watch as these
rainfall amounts could lead to some isolated nuisance flooding,
especially in urban and low-lying areas. In addition, early
season river ice could lead to ice jamming on some area rivers
as discussed in the Hydrology section.

Mentioned the warming temperatures changing the precip to
rain...highs on Friday will range from the mid 40s in the
mountains to the mid 50s in southern New Hampshire. This is much
higher than what we have experienced lately and well above
normal for this time of year. Lows on Friday night will only
drop a few degrees, settling into the lower 40s to near 50 from
north to south.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
In the long term we stay within the broader upper trough so we
hang on to cool temperatures, but it won't be absurdly cold. The
coldest air is chilling in Siberia and Greenland and does not
make a run at us anytime soon, so we stay within a cool
Canadian air mass. Although a few waves rotate around and
through the broader trough, they are largely weak and moisture
starved so we won't see much from them. Things start to change
next week, though, when a trough over the southwestern US ejects
toward the Great Lakes around midweek.

Saturday we are dealing with the wind down from the last storm.
The bulk of the precipitation will have exited the area by
Saturday morning but temperatures will be quite balmy. We start
the day in the 40s and low 50s before the cold front moves in
from the west as the day goes on. We will feel this cold front
as the temperature should begin to drop during the day,
especially in the north and west, with winds picking up behind
it as well. There could be some showers during the day as the
upper trough crosses the area. While the mountains will be
favored, we cannot rule out some of these crossing down into the
coastal plain as well considering they are driven more by the
upper trough than by orographic effects. However, as the cold
air begins to arrive these will become more orographically
generated in the northwest flow on Sunday.

For Sunday through Tuesday we should see temperatures near
normal for this time of year, in the low to mid 30s for highs
and in the teens and 20s for lows. A shortwave trough drops in
from the northwest on Monday but it doesn't have much moisture
with it so we should just see some clouds and maybe a snow
shower or two crossing the area.

In the mid to late week time period we see a building ridge over
the East Coast in response to a deep trough over the southwest.
The next storm system will eject out of this trough and track
through the Great Lakes. A track to our west suggests another
potentially messy forecast as warm air east of the trough
advances into the region and tries to dislodge the colder air.
This won't be until Thursday or Friday, and models are still
honing in on the timing of this.

&&

.AVIATION /03Z THURSDAY THROUGH MONDAY/...
Short Term /through Thursday/...Warm front lifting thru the area
tonight...but cold stratocu is remaining mainly N of the
international border. VFR expected tonight into Thu...with light
winds becoming SWly Thu.

Long Term...MVFR and IFR conditions likely Friday and Saturday
with the rain due to low cigs. Also breezy on Saturday behind
the cold frontal passage. VFR conditions likely through the rest
of the period.

&&

.MARINE...
Short Term /through Thursday/...Winds and seas will remain below
SCA thresholds as surface ridging crosses the area tonight into
Thu.

Long Term...South-southeast winds increase to gale force Friday
afternoon through near midnight Friday night.

&&

.HYDROLOGY...
With all the rain we are expecting on Friday, we will have to be
concerned about the possibility for flooding. Many of the rivers
in the area remain high, with most also affected by ice after
the cold weather we've had the last month or so. As we add 1 to
3 inches of rain to the equation, we will likely see a few
rivers rise above flood stage Friday night or Saturday. With ice
moving on the rivers we could also see ice jams occur. An
additional concern would be for minor flooding of urban and poor
drainage areas especially in areas where storm drains may be
blocked after the recent snowfall. A Flood Watch has been issued
to highlight these threats.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Flood Watch from Friday morning through Saturday morning for
     MEZ012>014-018>028.
NH...Flood Watch from Friday morning through Saturday morning for
     NHZ001>015.
MARINE...Gale Watch from Friday afternoon through Friday evening for
     ANZ150-152-154.

&&

SYNOPSIS...
NEAR TERM...Cempa/Legro
SHORT TERM...Watson
LONG TERM...Kimble
AVIATION...Kimble/Legro/Watson
MARINE...Kimble/Legro/Watson
HYDROLOGY...
Hazardous weather outlook, Dec 19, 3:41 PM EST, 10 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Gray ME
341 PM EST Wed Dec 19 2018

MEZ012>014-018>022-025>028-NHZ001>013-015-202045-
Southern Oxford-Southern Franklin-Southern Somerset-Interior York-
Interior Cumberland-Androscoggin-Kennebec-Interior Waldo-Sagadahoc-
Lincoln-Knox-Coastal Waldo-Northern Coos-Southern Coos-
Northern Grafton-Northern Carroll-Southern Grafton-Southern Carroll-
Sullivan-Merrimack-Belknap-Strafford-Cheshire-Eastern Hillsborough-
Interior Rockingham-Western And Central Hillsborough-
341 PM EST Wed Dec 19 2018

...FLOOD WATCH IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY
MORNING...

This Hazardous Weather Outlook is for Maine, south central Maine,
southwest Maine, western Maine, New Hampshire, central New
Hampshire, northern New Hampshire and southern New Hampshire.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Precipitation will likely begin as some light freezing rain early
Friday morning. This will become rain as the temperature warms Friday
morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MEZ007>009-202045-
Northern Oxford-Northern Franklin-Central Somerset-
341 PM EST Wed Dec 19 2018

This Hazardous Weather Outlook is for west central Maine and
western Maine.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Light freezing rain is possible early Friday morning before the
temperature warms above freezing. Rain could lead to minor flooding
and ice movement on area rivers Friday into Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MEZ023-024-NHZ014-202045-
Coastal York-Coastal Cumberland-Coastal Rockingham-
341 PM EST Wed Dec 19 2018

...FLOOD WATCH IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY
MORNING...

This Hazardous Weather Outlook is for southwest Maine and southern
New Hampshire.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ150-152-154-202045-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
341 PM EST Wed Dec 19 2018

...GALE WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY
EVENING...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

Gales are possible late Friday and Friday Night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ151-153-202045-
Penobscot Bay-Casco Bay-
341 PM EST Wed Dec 19 2018

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Gales are possible late Friday and Friday Night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 20, 2:38 AM ESTWinter Weather AdvisoryGYXAndroscoggin, Cumberland, Franklin, Kennebec, Oxford, Somerset and 1 more31 hr
Dec 20, 3:28 PM ESTWind AdvisoryGYXCumberland, Knox, Lincoln, Sagadahoc, Waldo, York32 hr

Nearby

Gale Warnings in Maine, 2018Every gale warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.